# SDR DL72L961135

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Frayed Wires
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT FROM ROWS 12 TO 19.  FOUND FRAYED WIRES RUBBING AT ROW 17.  REPLACED BULB SOCKET, FUSES IN M9026 AND M9027 POWER SUPPLIES, OP CKS NORMAL.
